# SDR F3LA200000259

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 26,035 hours, 10,499 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adj
- Location: Main Pax
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLIGHT CREW REPORTED FORWARD ENTRY DOOR LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 75 KIAS.  MAINTENANCE ADJUSTED FORWARD ENTRY DOOR PER MM 52-11-0 AND PERFORMED ENTRY DOOR TEST.  OPERATIONAL TEST AND LEAK CHECK OKAY.  REPLACED NR 3 AND NR 4 MAIN TIRE AND WHEEL ASSEMBLIES.  REMOVED DAMAGED RT. MAIN LANDING GEAR LOWER AND MIDDLE DOORS PER CDL 32-10-3.
